Eyes Home > Tobradex Overdose

Although the exact effects of an overdose with Tobradex (tobramycin and dexamethasone) are unknown, it is not likely that taking too much of this medication would cause dangerous problems. However, the usual side effects may occur. If treatment is necessary, it likely will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.

Can You Use Too Much Tobradex?

Tobradex® (tobramycin and dexamethasone) is a prescription eye medication. It is unclear what exactly to expect from an overdose with Tobradex. However, the effects of this type of overdose are not likely to be dangerous. However, taking too much Tobradex could cause any of the usual side effects (such as eye redness or eye lid itching).
 

Treatment Options for a Tobradex Overdose

Because so little is known about the possible effects of an overdose with this medication, it is unknown how best to treat a Tobradex overdose. Therefore, treatment (if necessary) will include supportive care, which consists of treating any of the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you may have taken a Tobradex overdose.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2017 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.